International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2015 / Article
Special Issue

Recent Trends in Special Numbers and Special Functions and Polynomials

View this Special Issue

Editorial | Open Access

Volume 2015 |Article ID 573893 |

Serkan Araci, Mehmet Acikgoz, Cenap Özel, H. M. Srivastava, Toka Diagana, "Recent Trends in Special Numbers and Special Functions and Polynomials", International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 573893, 1 page, 2015.

Recent Trends in Special Numbers and Special Functions and Polynomials

Received01 Oct 2015
Accepted01 Oct 2015
Published20 Oct 2015

Special numbers and polynomials play an extremely important role in the development of several branches of mathematics, physics, and engineering. They have many algebraic operations. Because of their finite evaluation schemes and closure under addition, multiplication, differentiation, integration, and composition, they are richly utilized in computational models of scientific and engineering problems. This issue contributes to the field of special functions and polynomials. An importance is placed on vital and important developments in classical analysis, number theory, mathematical analysis, mathematical physics, differential equations, and other parts of the natural sciences.

One of the aims of this special issue was to survey special numbers, special functions, and polynomials, where the essentiality of the certain class of analytic functions, generalized hypergeometric functions, Hurwitz-Lerch Zeta functions, Faber polynomial coefficients, the peak of noncentral Stirling numbers of the first kind, and structure between engineering mathematics are highlighted.

All manuscripts submitted to this special issue are subjected to a quick and closed peer-review process. The guest editors initially examined the manuscripts to check suitability of papers. Based on referees, who are well-known mathematicians, of this special issue, we got the best articles to be included in this issue. The results and properties of accepted papers are very interesting, well defined, and mathematically correct. The work is a relevant contribution to the fields of analysis and number theory.

Serkan Araci
Mehmet Acikgoz
Cenap Özel
H. M. Srivastava
Toka Diagana

Copyright © 2015 Serkan Araci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles